# SDR USAA2009052891315

- Difficulty date: May 27, 2009
- Submitted: May 28, 2009
- Operation: Air carrier
- Aircraft: N406US
- Make and model: Boeing 737401
- Aircraft serial: 23876
- Aircraft time: 57,424 hours, 38,991 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545774
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - WALKAROUND - MAJOR REPAIR - LOG 8481427 & 8481429 - DURING WALK AROUND MECHANIC FOUND 2.75 INCH CRACK ON FUSELAGE AT BS727F, S24R. REPAIRED FUSELAGE SKIN AT BS727F, S24R IAW B737 SRM 53-00-01 REPAIR 31.
